# SDR CA061122001

- Difficulty date: November 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 5,618 hours
- Engine: Lyc TIO540R2AD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4709549001
- Part serial: WCL0101
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN THE PILOTS APPLIED MAX POWER FOR TAKE-OFF THE LH ENGINE WOULD ONLY PRODUCE 30 INCHES M.P.  THE TAKE-OFF WAS STOPPED AND THE AIRCRAFT RETURNED TO CHALKS. AFTER FOUND NO FAULTS. THE TURBO WHEEL WAS ABLE TO TURN FREELY. THE WASTE GATE WAS CHANGED OUT. REMOVED S/N WC-60101 AND INSTALLED S/N ML0144. THE AIRCRAFT WAS GROUND RUN AND THE MANIFOLD PRESSURE WAS AT MAX 44 INCHES AS REQUIRED. SYSTEMS CHECKED SERVICEABLE. (TC# 20061122001)
